Skip to main content
Log in

Cosymmetry, degeneration of solutions of operator equations, and onset of a filtration convection

  • Published:
Mathematical notes of the Academy of Sciences of the USSR Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature cited

  1. D. V. Lyubimov, “On convective motions in a porous medium, being heated from below,” Zh. Prikl. Mekh. Tekh. Fiz., No. 2, 131–137 (1975).

    Google Scholar 

  2. L. V. Ovsyannikov, Group Analysis of Differential Equations [in Russian], Nauka, Moscow (1978).

    Google Scholar 

  3. P. Olver, Applications of Lie Groups to Differential Equations, Springer-Verlag, Berlin-New York (1986).

    Google Scholar 

  4. M. M. Vainberg and V. A. Trenogin, Branching Theory of Solutions of Nonlinear Equations [in Russian], Nauka, Moscow (1972).

    Google Scholar 

  5. M. A. Krasnosel'skii, Topological Methods in the Theory of Nonlinear Integral Equations [in Russian], Gosudarstvennoe Izdatel'stvo Tekhnikoteoreticheskoi Literatury, Moscow (1956).

    Google Scholar 

  6. Y. Katto and T. Masuoka, “Criterion for the onset of convective flow in a fluid in a porous medium,” Int. J. Heat Mass Transfer,10, No. 3, 297–309 (1967).

    Google Scholar 

  7. V. I. Yudovich, The Linearization Method in the Hydrodynamic Theory of Stability [in Russian], Izdatel'stvo Rostov. Gos. Universiteta, Rostov-on-Don (1984).

    Google Scholar 

  8. V. S. Sorokin, “On the stationary motions in a fluid, heated from below,” Prikl. Mat. Mekh.,18, No. 2, 197–204 (1954).

    Google Scholar 

  9. V. I. Yudovich, “Free convection and branching,” Prikl. Mat. Mekh.,31, No. 1, 101–111 (1967).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Matematicheskie Zametki, Vol. 49, No. 5, pp. 142–148, May, 1991.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Yudovich, V.I. Cosymmetry, degeneration of solutions of operator equations, and onset of a filtration convection. Mathematical Notes of the Academy of Sciences of the USSR 49, 540–545 (1991). https://doi.org/10.1007/BF01142654

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01142654

Keywords

Navigation